# SDR DHL2003745002

- Difficulty date: January 21, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE IN STL WHEN GEAR HANDLE WAS MOVED FROM UP TO OFF RT GEAR DOOR ON ANNUNCIATOR PANEL ILLUMINATED, AND DOOR LIGHT ON PILOTS PANEL ILLUMINATED.  GEAR HANDLE THEN MOVED BACK TO UP AND LIGHTS EXTINGUISHED.  GEAR HANDLE REPOSITIONED BACK TO OFF AND NO GEAR LIGHT ILLUMINATED.  ADJUSTED RIGHT GEAR DOOR INDICATION LIGHT SWITCH.  SYSTEM OPS CHECKED GOOD IAW B727 M/M 32-12-1.
